[Acute inhalation imidacloprid poisoning--a case report].
Аннотация
According to the best of my knowledge this is the first report of acute intoxication with imidacloprid in Poland. The 48-years old women was admitted to the hospital because of the symptoms of gastroenteritis, which occurred after inhaled exposure to imidacloprid. Mild increase in leukocyte count was found in laboratory examination. The symptoms disappeared after 2 days of the treatment. For imidacloprid, regarded as safe for humans being, toxicity can occur through inhalation exposure.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.